Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 32, NWS Key West, FL

May 28, 2013

NWS Key West, FL issued this small craft advisory at May 28, 2013, 6:49 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 28, 2013, 6:49 PM EDT (22:49 UTC)
Expired
May 29, 2013, 10:25 AM EDT
In force
16 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WHUS72 KKEY 282249
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
649 PM EDT TUE MAY 28 2013

GMZ031>035-042>044-052>055-072>075-290330-
/O.NEW.KKEY.SC.Y.0032.130528T2249Z-130529T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
649 PM EDT TUE MAY 28 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL WATERS SURROUNDING THE FLORIDA KEYS. THIS INCLUDES
FLORIDA BAY...THE NEARSHORE GULF WATERS NORTH OF THE MIDDLE AND LOWER
KEYS WESTWARD TO THE FIVE FATHOM LINE...THE OFFSHORE GULF WATERS 20
TO 60 NM WEST OF MAINLAND MONROE COUNTY...THE WATERS OF THE
SOUTHEASTERN GULF OF MEXICO AROUND REBECCA SHOAL AND DRY TORTUGAS
LIGHT...AND THE FLORIDA STRAITS OUT 60 NM FROM OCEAN REEF TO 20 NM
WEST OF THE DRY TORTUGAS.

* WINDS AND WAVES...EAST TO SOUTHEAST WINDS WILL AVERAGE AROUND 20
  KNOTS...AND GUSTY. SEAS WILL BUILD TO 5 TO 6 FEET...EXCEPT 7 TO 8
  FEET IN THE GULF STREAM. ROUGH SEAS OF 2 TO 4 FEET ARE LIKELY IN
  HAWK CHANNEL AND IN THE SHALLOW GULF WATERS INSIDE THE FIVE FATHOM
  LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
3 follow-up statements
548 
WHUS72 KKEY 290221
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1021 PM EDT TUE MAY 28 2013

GMZ031>035-042>044-052>055-072>075-290900-
/O.CON.KKEY.SC.Y.0032.000000T0000Z-130529T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1021 PM EDT TUE MAY 28 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...EAST TO SOUTHEAST WINDS WILL AVERAGE AROUND 20
  KNOTS AND GUSTY OVERNIGHT. COMBINED SEAS WILL AVERAGE 5 TO 6 FEET
  ACROSS THE ATLANTIC WATERS...EXCEPT 7 TO 8 FEET IN THE GULF
  STREAM. ROUGH SEAS OF 2 TO 4 FEET ARE LIKELY IN HAWK CHANNEL AND IN
  THE SHALLOW GULF WATERS NORTH OF THE LOWER AND MIDDLE KEYS AND
  INSIDE THE FIVE FATHOM LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

DAF
768 
WHUS72 KKEY 290830
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
430 AM EDT WED MAY 29 2013

GMZ031>035-042>044-052>055-072>075-291500-
/O.EXT.KKEY.SC.Y.0032.000000T0000Z-130529T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
430 AM EDT WED MAY 29 2013

...SMALL CRAFT ADVISORY IN EFFECT...
MORNING...

* WINDS AND WAVES...EAST TO SOUTHEAST WINDS WILL AVERAGE AROUND 20
  KNOTS AND GUSTY THIS MORNING. EXPECT SEAS OF UP TO 7 FEET IN THE
  GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
045 
WHUS72 KKEY 291425
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1025 AM EDT WED MAY 29 2013

GMZ031>035-042>044-052>055-072>075-291530-
/O.CAN.KKEY.SC.Y.0032.000000T0000Z-130529T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1025 AM EDT WED MAY 29 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

HOWEVER...EAST TO SOUTHEAST WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS
WILL PROMPT AN EXERCISE CAUTION HEADLINE FOR ALL KEYS COASTAL WATERS.
AND AS USUAL...WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND
ISOLATED THUNDERSTORMS. 

$$

APA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at May 28, 3:47 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 28, 3:47 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
347 PM EDT TUE MAY 28 2013

.DISCUSSION...
TODAY HAS BEEN CLOUDY...RAINY...AND OCCASIONALLY STORMY ACROSS THE
FLORIDA KEYS AND ADJACENT COASTAL WATERS. CURRENTLY...AIR
TEMPERATURES IN MOST ISLAND COMMUNITIES ARE WITHIN A FEW DEGREES OF
80F...COOLER WHERE RECENT RAINS HAVE FALLEN...AND WARMER WHERE IT HAS
BEEN RAIN-FREE FOR A FEW HOURS. EASTERLY BREEZES PREVAIL ACROSS THE
SERVICE AREA.

THE SYNOPTIC SITUATION FEATURES A SOMEWHAT COMPLEX ARRANGEMENT OF
ATMOSPHERIC FORCES INVOLVING THE COUPLING OF FORCE FIELDS ASSOCIATED
WITH A SLOW-MOVING UPPER-TROPOSPHERIC SHORT-WAVE TROUGH OVER THE
EASTERN GULF OF MEXICO AND A LOWER-TROPOSPHERIC CYCLONIC VORTICITY
AND CONVERGENCE ZONE FROM WESTERN CUBA TO THE NORTHERN BAHAMAS.
FORCING FOR LARGE-SCALE ASCENT COINCIDES WITH THE NORTHERN PORTION OF
A LARGE PLUME OF RICH TROPICAL MOISTURE WHICH EXTENDS NORTH FROM THE
CARIBBEAN BASIN. AS A CONSEQUENCE...THE LOCAL ATMOSPHERE HAS BEEN
ABLE TO MAINTAIN AN UNSTABLY STRATIFIED VERTICAL PROFILE WITH LITTLE
OR NO CONVECTIVE INHIBITION. NUMEROUS AREAS OF MESOSCALE CONVERGENCE
HAVE SUPPORTED READY INITIATION OF SHOWERS AND THUNDERSTORMS...AND
THE DEEP MOIST LAYER HAS FACILITATED LONG-LIVED LAYERS OF
NIMBOSTRATUS CLOUDS AND RESULTANT LINGERING AREAS OF RAIN.

CLOUDY SKIES WITH HIGH RAIN CHANCES ARE FORECAST TONIGHT AND
WEDNESDAY WITH A CHANCE FOR THUNDERSTORMS AND LOCALLY HEAVY RAINFALL
AS WELL.

FOR WEDNESDAY NIGHT THROUGH SATURDAY...BOTH SKY COVER AND RAIN
CHANCES WILL REMAIN WELL ABOVE CLIMATOLOGICAL AVERAGES OWING TO THE
PRESENCE OF A DEEP...RICH...TROPICAL MOIST LAYER AND A SYNOPTIC-SCALE
VERTICAL MOTION PROFILE WHICH WILL AVERAGE NEUTRAL TO WEAK ASCENT.
THE MEAN SEA LEVEL PRESSURE PATTERN EVOLUTION IS SOMEWHAT UNCERTAIN
OWING TO THE FACT THAT THE RIDGE WILL REMAIN FAR AWAY TO THE NORTH
AND NUMERICAL WEATHER PREDICTION MODELS SHOW VARYING DEGREES OF
UNDULATION AND ASSOCIATED WIND SPEED MAXIMA AND MINIMA AROUND THE
FLORIDA KEYS. IN THE MEAN...A FRESH TO OCCASIONALLY STRONG EAST TO
SOUTHEAST FLOW IS EXPECTED. HOWEVER...NUMEROUS PEAKS AND LULLS ARE
LIKELY WITH HOUR-TO-HOUR WIND SPEEDS HIGHLY UNCERTAIN.
&&

.MARINE...
SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT...ESPECIALLY IN AND NEAR
SHOWERS AND SCATTERED THUNDERSTORMS WHERE LOCALLY GUSTY WINDS...
HEAVY DOWNPOURS...AND LIGHTNING STRIKES ARE POSSIBLE. A SMALL CRAFT
ADVISORY MAY BE REQUIRED LATER THIS EVENING AS EAST TO SOUTHEAST
BREEZES LIKELY SURGE AFTER DARK. WE LIKELY WILL CONTINUE FLIRTING
WITH SMALL CRAFT ADVISORY CRITERIA FOR THE NEXT FEW DAYS AS A WAVY
PRESSURE PATTERN PERSISTS AT THE SURFACE. SHOWER AND THUNDERSTORM
COVERAGE WILL REMAIN WELL ABOVE NORMAL TONIGHT AND WEDNESDAY... WITH
RAIN CHANCES FALLING OFF SLOWLY THEREAFTER.
&&

.AVIATION...
INTERMITTENT MVFR/IFR CONDITIONS ARE LIKELY AT EYW AND MTH THIS
AFTERNOON AND TONIGHT. SUSTAINED EAST TO SOUTHEAST WINDS NEAR 15
KNOTS FROM JUST OFF THE SURFACE TO ABOUT 3000 FEET WILL INCREASE TO
20 TO 25 KNOTS THIS EVENING.
&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1916...THE LOW TEMPERATURE
IN KEY WEST WAS 68 DEGREES. THIS SET THE DAILY RECORD FOR MINIMUM
TEMPERATURE MEASURED IN KEY WEST ON MAY 28TH...A RECORD WHICH STILL
STANDS 97 YEARS LATER. TEMPERATURE RECORDS AT KEY WEST DATE BACK TO
1872.
&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  77  85  78  87 / 80 70 50 50
MARATHON  77  85  78  88 / 80 70 50 50
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....BS
DATA COLLECTION.......JACOBSON

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, May 28, 10:30 AM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
1030 AM EDT TUE MAY 28 2013

FLZ076>078-GMZ031>035-042>044-052>055-072>075-291000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD
SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND
BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO
THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE
OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS
OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE
20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS
20 TO 60 NM OUT-
1030 AM EDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL IMPACT THE FLORIDA KEYS...AS WELL AS
NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN. THE
PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING
STRIKES AND WIND GUSTS NEAR 30 KNOTS.

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL
WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA
KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS ADJACENT TO THE
ISLAND CHAIN. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO
SURFACE LIGHTNING STRIKES AND LOCALLY GUSTY WINDS.

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL
WATERS WEDNESDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL
KEYS COASTAL WATERS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BS

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:00 PM EDTSpecial Marine WarningKEY60 min
May 27, 9:07 PM EDTSpecial Marine WarningKEY53 min
May 27, 10:43 PM EDTSpecial Marine WarningKEY32 min
May 28, 3:33 PM EDTSpecial Marine WarningKEY57 min
May 28, 4:35 PM EDTSpecial Marine WarningKEY55 min
May 28, 5:23 PM EDTSpecial Marine WarningKEY52 min
May 28, 6:12 PM EDTSpecial Marine WarningKEY63 min

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.